# SDR DALA13055239220

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 36,588 hours, 24,975 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER SKIN CRACKED ON HORIZONTAL STABILIZER.  REPAIRED IAW ERA 519495-14, REV ORIG.
